# SDR DALA2021070603730

- Difficulty date: July 4, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 907-909
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON ANGLE FLOOR SUPPORT BTW STA 907 TO 909, LBL 65 AT WING BOX AREA. CORRECTIVE ACTION: SUMMARY OF NRC 01036: ANGLE FLOOR SUPPORT BTW STA 907 TO 909, LBL 65 AT WING BOX AREA WAS REPAIRED PER B757-200 SRM. INSPECTION WAS ACCOMPLISHED AFTER TRIM OUT AND NO CRACKS WERE FOUND. PER B757- 200 SRM. INSPECTION WAS ACCOMPLISHED ON OPEN HOLES. NO CRACKS WERE FOUND PER B757-200 SRM. (1863340)
